# SDR ASOA20141228383

- Difficulty date: December 28, 2014
- Submitted: December 28, 2014
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 34,088 hours, 19,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527605005
- Condition: Gouged
- Location: Frame 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE FUSELAGE SKIN AT FRAME 7 AND STRINGER 14L WAS FOUND TO BE GOUGED.  MAINTENANCE BLENDED THE DAMAGE AND PERFORMED A DOUBLER REPAIR IAW SRM 53-11-01.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
